Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

饅頭 asked in 社會與文化語言 · 1 decade ago

請幫我翻譯一段有關acne的英文

A monomorphic acneiform eruption may be caused by long-

term systemic steroids. The illicit use of anabolic steroids may

also be associated with acne, and this is worth considering when

faced with an adolescent boy whose acne does not seem to

respond well to treatment.

請幫我中翻英

不要翻譯軟體 謝謝

2 Answers

Rating
  • 1 decade ago
    Favorite Answer

    A monomorphic acneiform eruption may be caused by long-

    term systemic steroids.

    長很多單一型態的痤瘡有可能是因為長期使用系統性類固醇而引起的。

    The illicit use of anabolic steroids may also be associated with acne,

    不當使用合成的類固醇也可能導致痤瘡,

    and this is worth considering when faced with an adolescent boy whose acne does not seem to respond well to treatment.

    且如果遇到對痤瘡治療反應不佳的青少年就值得往這個方向去思考。

    *eruption 爆發,有一次長很多痘痘的感覺。

    *systemic steroid 系統性類固醇,可以指口服或注射的劑型。

    Source(s): self
  • 1 decade ago

    長可能引起monomorphic acneiform 爆發

    稱系統的類固醇。 違法的使用anabolic 類固醇可以

    此外與粉刺有關,並且這值得考慮什麼時候

    面臨粉刺好像不的一個青年期的男孩

    對處理回答得好。

    Source(s): ME
Still have questions? Get your answers by asking now.